| Catalog Number |
7400-031-000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use in a procedure at the user facility, the device had metal shavings coming out.The procedure was completed successfully without a clinically significant delay.There was no medical intervention, and no adverse consequences were reported with this event.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
No additional information.